# SDR HEEA073402

- Difficulty date: June 11, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,215 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407340339103
- Part serial: SEEMEMO
- Condition: Overheated
- Location: Cooler Blower
- Component: Cooler Blower, PHIPBH40701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOLORATION OF BEARING GREASE.  SERIAL NUMBERS REMOVED ARE B01-0810 AND B01-0817.
